Alert archive / Missouri / Flash Flood Warnings in 2007

Flash Flood Warning 17, NWS Springfield, MO

May 2, 2007Hickory County, Missouri

NWS Springfield, MO issued this flash flood warning at May 2, 2007, 7:25 PM CDT for Hickory County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2007, 7:25 PM CDT (00:25 UTC)
Expired
May 3, 2007, 1:30 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text
Flood severity
None

County Hickory County, MO

The radar

The Springfield radar (KSGF), 78 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 7:28 PM CDTFLASH FLOOD2 W Preston, MOHIGHWAY D BETWEEN NEMO AND 2W OF PRESTON IS CLOSED DUE TO WATER OVER ROADWAY. LOW WATER BRIDGE COMPLETELY UNDER WATER.
May 2, 8:20 PM CDTFLASH FLOOD5 S Hermitage, MOCOUNTY ROAD 220 SOUTH OF HIGHWAY 254 AND HIGHWAY 64...WATER IS RISING OVER THE ROADWAY AND THE ROAD IS CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
647 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 030027
FFWSGF
MOC085-030630-
/X.NEW.KSGF.FF.W.0017.070503T0025Z-070503T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
725 PM CDT WED MAY 2 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HICKORY COUNTY IN CENTRAL MISSOURI...

* UNTIL 130 AM CDT THURSDAY.

* AT 724 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
  EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE         
  WARNED AREA. HIGHWAY D BETWEEN NEMO AND TWO MILES WEST PRESTON     
  IS COVERED WITH WATER AND CLOSED.

* RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. SOME
  LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...HERMITAGE...
  WEAUBLEAU AND WHEATLAND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

LAT...LON 3806 9307 3790 9308 3790 9320 3779 9320
      3781 9360 3790 9357 3792 9352 3807 9351

$$
3 follow-up statements
000 
WGUS73 KSGF 030128
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
827 PM CDT WED MAY 2 2007

MOC085-030630-
/X.CON.KSGF.FF.W.0017.000000T0000Z-070503T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HICKORY MO-
827 PM CDT WED MAY 2 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
HICKORY COUNTY...

AT 822 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED 
AREA. COUNTY ROAD 220 SOUTH OF HIGHWAYS 254 AND 64...WATER IS RISING 
OVER THE ROADWAY AND THE ROAD IS CLOSED.

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. SOME
LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...HERMITAGE...
WEAUBLEAU AND WHEATLAND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

LAT...LON 3806 9307 3790 9308 3790 9320 3779 9320
      3781 9360 3790 9357 3792 9352 3807 9351

$$

WISE
000 
WGUS73 KSGF 030337
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1034 PM CDT WED MAY 2 2007

MOC085-030630-
/X.CON.KSGF.FF.W.0017.000000T0000Z-070503T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HICKORY MO-
1034 PM CDT WED MAY 2 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
HICKORY COUNTY...

AT 1033 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT 
RUNOFF FROM EXCESSIVE RAINFALL EARLIER THIS EVENING WAS CONTINUING 
TO PRODUCE FLASH FLOODING ACROSS THE WARNED AREA. HIGHWAY D BETWEEN 
NEMO AND AND TWO MILES WEST OF PRESTON REMAINS CLOSED DUE TO WATER 
OVER THE ROADWAYS...WITH A LOW WATER CROSSING BRIDGE COMPLETELY 
UNDER WATER.

WHILE RAINFALL HAS ENDED FOR NOW...RUNOFF FROM THIS EXCESSIVE 
RAINFALL IS CAUSING FLASH FLOODING. SOME LOCATIONS THAT MAY 
EXPERIENCE FLASH FLOODING INCLUDE LOW LYING AREAS IN THE CITIES 
OF...HERMITAGE...WEAUBLEAU AND WHEATLAND.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

LAT...LON 3806 9307 3790 9308 3790 9320 3779 9320
      3781 9360 3790 9357 3792 9352 3807 9351

$$

GAGAN
000 
WGUS73 KSGF 030626
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
121 AM CDT THU MAY 3 2007

MOC085-030631-
/X.EXP.KSGF.FF.W.0017.000000T0000Z-070503T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HICKORY MO-
121 AM CDT THU MAY 3 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 130 AM CDT FOR HICKORY
COUNTY...

LOCAL LAW ENFORCEMENT REPORTS THAT THE FLOODING FROM EARLIER THIS 
EVENING HAS ENDED.

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

A FLOOD WATCH REMAINS IN EFFECT FOR THE REST OF TONIGHT.

LAT...LON 3806 9307 3790 9308 3790 9320 3779 9320
      3781 9360 3790 9357 3792 9352 3807 9351

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 2, 6:54 PM CDT, 31 minutes earlier.

Area forecast discussion, May 2, 6:54 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 PM CDT WED MAY 2 2007

.DISCUSSION...

SLOW MOVING UPPER LOW CENTERED OVER SOUTHWESTERN MISSOURI WILL
CONTINUE TO INSTIGATE AREAS OF SHRA AND A FEW TSRA IN A VERY MOIST
AIRMASS. BETTER COVERAGE HAS BEEN CONFINED TO THE NW HALF OF THE
CWFA SO FAR THIS EVENING...HOWEVER ADDITIONAL DEVELOPMENT CAN BE
EXPECTED AREA WIDE AS A 25-30KT SOUTHWESTERLY LOW LEVEL JET CUT
ACROSS THE REGION.

THE HEAVIEST RAIN HAS ONCE AGAIN FOCUSED ON CENTRAL MISSOURI
COUNTIES...BRINGING STORM TOTAL AMOUNTS OVER THE PAST TWO DAYS TO
BETWEEN TWO AND FOUR INCHES. THE FLOOD WATCH WILL BE ALLOWED TO
CONTINUE THROUGH THE OVERNIGHT HOURS ACROSS CENTRAL MO...ALTHOUGH
WITH SUCH A MOIST AIRMASS IN PLACE HEAVY RAINFALL AND FLOODING IS
POSSIBLE AREA-WIDE WITH SLOW MOVING BANDS/AREAS OF SHRA/TSRA.

ADDITIONAL UPDATES TO POPS/WX WILL BE PERFORMED AS NEEDED BASED ON
RADAR TRENDS.

GAGAN

&&

.AVIATION...

FOR THE 00Z TAF PACKAGE...UPPER LOW WILL CONTINUE TO PLAGUE THE AREA
OVER THE NEXT 24 HOURS WILL VARIABLE CONDITIONS EXPECTED. FOR THE
EVENING HOURS...SHRA AND A FEW TSRA WILL CONTINUE TO ROTATE AROUND
AN AREA OF LOW PRESSURE CENTERED ROUGHLY NEAR JLN. RECENT RADAR
TRENDS INDICATE THAT THIS ACTIVITY HAS BEEN MORE SCATTERED COMPARED
TO THE BANDING AREAS OF SHRA/TSRA JUST TO THE NORTH. NEVERTHELESS...
IT APPEARS THAT AT LEAST A PASSING SHRA OR TWO WILL AFFECT THE JLN
AND SGF AERODROMES OVER THE NEXT FEW HOURS.

ATTENTION WILL TURN TO THE LOWERING OF CIG/VIS LEVELS FOR THE
OVERNIGHT HOURS...IN ADDITION TO THE SMATTERING OF SHRA. AFTER
LOOKING AT UPSTREAM OBS FROM LAST NIGHT...AS WELL AS THE MOST RECENT
FORECAST GUIDANCE...A LOWERING TO IFR CIGS AND MVFR VIS IS EXPECTED.
A POTENTIAL FOR LIFR CIGS REMAINS FOR THE SGF AERODROME AND WILL
REASSESS THIS POTENTIAL WITH THE 00Z SUITE OF GUIDANCE.

DURING THE DAY THURSDAY...STILL CANNOT RULE OUT SCATTERED SHRA GIVEN
VERY MOIST AIRMASS. AS THE UPPER LOW WEAKENS A BIT AND SHIFTS TO THE
EAST...CIGS/VIS SHOULD IMPROVE DURING THE LATE MORNING HOURS. IFR
CONDITIONS WILL GIVE WAY TO MVFR BY MIDDAY (VIS OUTSIDE OF SHRA
SHOULD IMPROVE TO VFR DURING THE MORNING). WITH SOME SUN
EXPECTED...SCATTERED TSRA CAN BE EXPECTED THURSDAY AFTERNOON AND
HAVE HANDLED WITH A VCTS AT THIS POINT.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR MOZ055>058-066>071-
     077>081-083-088-089.

KS...FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR KSZ073-097-101.

WFO SGF
Hazardous weather outlook, May 2, 1:00 PM CDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT WED MAY 2 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-031100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT WED MAY 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  LOCALLY HEAVY RAINFALL AND ISOLATED THUNDERSTORMS.

  DISCUSSION:

  A SLOW MOVING UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO
  PRODUCE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE
  OUTLOOK AREA THROUGH TONIGHT. DUE TO THE VERY MOIST AIRMASS IN
  PLACE SOME AREAS COULD SEE SOME LOCALLY HEAVY RAINFALL RESULTING
  IN LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  ISOLATED TO SCATTERED THUNDERSTORMS WILL REMAIN A POSSIBILITY
  THURSDAY AND AGAIN ON FRIDAY. TORRENTIAL DOWNPOURS RESULTING IN
  LOCALLY HEAVY RAINFALL...AND CLOUD TO GROUND LIGHTNING WILL BE
  THE PRIMARY THUNDERSTORM HAZARDS.

  THUNDERSTORMS ARE POSSIBLE AGAIN AS EARLY AS MONDAY...BUT MORE
  SO ON TUESDAY OR WEDNESDAY OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

IZZI

In the hours before

Local storm report, May 2, 3:23 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 PM CDT WED MAY 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      CRESTLINE               37.17N 94.70W
05/02/2007                   CHEROKEE           KS   BROADCAST MEDIA

            SMALL STREAMS OUT OF THEIR BANKS. WATER COVERING TWO
            LANES OF HIGHWAY 69.

&&

AFOSTER
Local storm report, May 2, 6:25 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 PM CDT WED MAY 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FLASH FLOOD      2 E CAMDENTON           38.01N 92.71W
05/02/2007                   CAMDEN             MO   LAW ENFORCEMENT

            A LOW WATER CROSSING ON WILLOW CREEK EAST OF CAMDENTON
            WAS IMPASSABLE.

0415 PM     FLASH FLOOD      7 SE CLIMAX SPRINGS     38.03N 92.96W
05/02/2007                   CAMDEN             MO   LAW ENFORCEMENT

            THE RED BIRD RANGE LOW WATER CROSSING BETWEEN THE CITIES
            OF MACKS CREEK AND CLAIMAX SPRINGS WAS IMPASSABLE.

&&

WISE
Local storm report, May 2, 6:32 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
632 PM CDT WED MAY 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FLASH FLOOD      ST. ELIZABETH           38.26N 92.27W
05/02/2007                   MILLER             MO   EMERGENCY MNGR

            HIGHWAY 52 NEAR ST. ELIZABETH CLOSED WITH A FOOT OF
            FLOWING WATER OVER IT

&&

WISE
Local storm report, May 2, 6:36 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
636 PM CDT WED MAY 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FLASH FLOOD      BRUMLEY                 38.09N 92.49W
05/02/2007                   MILLER             MO   EMERGENCY MNGR

            HIGHWAY 42 BETWEEN BRUMLEY AND IBERIA CLOSED WITH SEVERAL
            AREAS UNDER 6 INCHES OF FLOWING WATER

&&

GCLAYCOM
Local storm report, May 2, 6:38 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
638 PM CDT WED MAY 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FLASH FLOOD      BRUMLEY                 38.09N 92.49W
05/02/2007                   MILLER             MO   EMERGENCY MNGR

            COUNTY EMERGENCY MANAGER REPORTS NEARLY ALL STREAMS AND
            CREEKS IN THE COUNTY ARE OUT OF THEIR BANKS AND STILL
            RAINING HARD.

&&

GCLAYCOM
Local storm report, May 2, 7:11 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
711 PM CDT WED MAY 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     FLASH FLOOD      2 SW NEVADA             37.82N 94.38W
05/02/2007                   VERNON             MO   LAW ENFORCEMENT

            QUALL ROAD SOUTHWEST OF NEVADA WAS COVERED WITH WATER AND
            IMPASSABLE.

&&

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 10:48 AM CDTFlash Flood WarningSGFOregon, Shannon6 hr
May 3, 4:36 PM CDTFlash Flood WarningSGFOregon, Shannon6 hr
May 3, 5:47 PM CDTFlash Flood WarningSGFTexas6 hr

Nearby

Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.